MAUDE Adverse Event Report: MEDICREA INTERNATIONAL SA MEDICREA LEGACY TL; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

MEDICREA INTERNATIONAL SA MEDICREA LEGACY TL; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number A24000000
Medical Device Problem Code Mechanics Altered (2984)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted as part of remediation activities associated with capa: pr 722573.H3: product analysis of product: a24000000, lot: 21j0466 visual and functional inspection confirmed the handle of the inserter is loose.The instrument appears to be worn from repeated use.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having l3-4 transforam inal lumbar interbody fusion (tlif) for an indication of spinal stenosis.It was reported that after the interbody cage was placed in its final position, the surgeon attempted to rotate the cage/interbody, but the red part of the handle rotated instead of the cage/interbody.No patient complications have been reported as a result of this event.

Brand Name
MEDICREA LEGACY TL
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
MEDICREA INTERNATIONAL SA
5389 rte de strasbourg
rillieux la pape,fr 69140
FR  69140
Manufacturer (Section G)
MEDICREA INTERNATIONAL SA
5389 rte de strasbourg
rillieux la pape,fr 69140
FR   69140
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key23629498
Report Number1000432246-2025-00034
Device Sequence Number13357157
Product Code LXH
UDI-Device Identifier03613720286677
UDI-Public(01)03613720286677(11)241127(10)21J0466
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K241164
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Notification,Recall
Type of Report Initial
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA24000000
Device Catalogue NumberA24000000
Device Lot Number21J0466
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Initial Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/27/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1000432246-11/10/2025-00
Patient Sequence Number1
Patient SexMale